Home Page

(Formerly: Hacettepe Bulletin of Natural Sciences and Engineering - Series B)

Starting August 2018, all submissions will be handled by Dergipark's online submission system!

Starting October 2018, Hacettepe Journal of Mathematics and Statistics will be published only electronically!

For the issues after 47(5), please see dergipark.gov.tr/hujms

Hacettepe Journal of Mathematics and Statistics is an international peer-reviewed open access journal devoted to the publication of original research papers and occasional surveys of a suitably high standard, written in English, on all aspects of Mathematics and Statistics. Papers on the interface between Mathematics and Statistics are particularly welcome, including applications to Physics, Actuarial Sciences, Finance and Economics.

We strongly encourage submissions for Statistics Section including current and important real world examples across a wide range of disciplines. Papers have innovations of statistical methodology are highly welcomed. Purely theoretical papers may be considered only if they include popular real world applications.


E-ISSN 2651-477X

Abstracted/Indexed in: SCI-EXP, Journal Citation Reports, Mathematical Reviews,
Zentralblatt MATH, Current Index to Statistics, Statistical Theory & Method Abstracts, SCOPUS, T√ľbitak-Ulakbim.


Volume 47 Issue 5 of HJMS has been published!

Volumes 31 - 43(3) Abstracts and Full Text

(Volume 42(4) features selected peer reviewed research papers presented at the SEVENTH ANKARA MATHEMATICS DAYS, Bilkent University, May 31-June 1, 2012).

(Volume 40(5) features selected peer reviewed research papers presented at the SIXTH ANKARA MATHEMATICS DAYS, Hacettepe University, June 2-3, 2011).

(Volume 41(3) is the Proceedings for The Second International Fuzzy System Symposium held at Hacettepe University Cultural Center, Ankara, November 17--18, 2011).

(Volume 40(2) features selected peer reviewed research papers presented at the FIFTH ANKARA MATHEMATICS DAYS, TOBB Economy and Technology University, June 3-4, 2010).

Hacettepe University
Faculty of Science
06800 Beytepe Ankara